# SDR 2003UALA00274

- Difficulty date: March 14, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 43,400 hours, 6,986 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Deteriorated
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL PATH LIGHTS FROM FORWARD GALLEY TO BUSINESS CLASS ON RH SIDE VERY DIM.  REPLACED BATTERY PACK
